# SDR ASAA2017051820828

- Difficulty date: May 18, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 17,272 hours, 5,673 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Apu Starter Gen
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN, ATTEMPTED APU START. RECEIVED AN AUTO SHUT DOWN AND A FAULT LIGHT.  TURNED APU SWITCH TO OFF. AFTER ABOUT 5 MINUTES. FAULT LIGHT EXTINGUISHED.  ACFT GROUNDED. ACCOMPLISHED FIM 49-40, TASK 803. APU HAS FAULT MESSAGE 49-41254. STARTER CONVERTER UNIT SHOWS START SYSTEM INOPERATIVE.  PERFORMED  FIM 49-40, TASK 821.  CHECKED CONTINUITY & CLEANED CONNECTORS D1118/P4 TO P6 ON APU STARTER GENERATOR AND START CONVERTER UNIT D1114 TO P6 AT APU STARTER GENERATOR CONNECTOR P6 HAD MOISTURE IN IT. CONTINUITY CHECKS WERE GOOD. STARTED APU FIVE TIMES,  FAULT 49-41254 DID NOT STAY ACTIVE ON ANY OF THE STARTS.
